# SDR SWAA2013032814189

- Difficulty date: March 14, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 35,240 hours, 23,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 83925
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER INOP.  REMOVED AND REPLACED BATTERY IAW MM.
